An institution-independent proof of the Robinson Consistency Theorem

Daniel Gâinâ, Andrei Popescu

Research output: Contribution to journalArticlepeer-review

22 Citations (Scopus)


We prove an institutional version of A. Robinson's Consistency Theorem. This result is then appliedto the institution of many-sorted first-order predicate logic and to two of its variations, infinitary and partial, obtaining very general syntactic criteria sufficient for a signature square in order to satisfy the Robinson consistency and Craig interpolation properties.

Original languageEnglish
Pages (from-to)41-73
Number of pages33
JournalStudia Logica
Issue number1
Publication statusPublished - Feb 2007
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Logic
  • History and Philosophy of Science


Dive into the research topics of 'An institution-independent proof of the Robinson Consistency Theorem'. Together they form a unique fingerprint.

Cite this